# SDR UIEA2021100102155

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- System (JASC): 4940 · APU Start/Ignition System
- Part: Switch
- Condition: Intermittent
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

APU FAULT 3 ATTEMPTS WILL NOT START. CYCLED BATTERY SWITCH. APU STARTED FIRST ATTEMP. NO DEFECTS NOTED IAW B767AMM 49-11-00. OPS CKS GOOD.&NBSP
